# SDR AALA20111202AFW04

- Difficulty date: November 16, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N319AA
- Make and model: Boeing 767223
- Aircraft serial: 22320
- Aircraft time: 95,311 hours, 18,031 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP AT STATION 1087 STRINGER 39 LEFT CORRODED.  REPLACED CLIP PER SRM 51-10-02.
